Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some quartic diophantine equations of genus $ 3$


Author: L. J. Mordell
Journal: Proc. Amer. Math. Soc. 17 (1966), 1152-1158
MSC: Primary 10.12; Secondary 14.49
DOI: https://doi.org/10.1090/S0002-9939-1966-0199152-0
Addendum: Proc. Amer. Math. Soc. 18 (1967), 190.
MathSciNet review: 0199152
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. J. Mordell, The diophantine equation $ {y^2} = a{x^3} + b{x^2} + cx + d$ or fifty years after, J. London Math. Soc. 38 (1963), 454-458. MR 0158860 (28:2083)
  • [2] -, The diophantine equation $ {y^2} = a{x^3} + b{x^2} + cx + d$, Rend. Circ. Mat. Palermo (2) 13 (1964), 249-256. MR 0179128 (31:3379)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.12, 14.49

Retrieve articles in all journals with MSC: 10.12, 14.49


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0199152-0
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society